On the internal path length of $d$-dimensional quad trees

Ruschendorf, Ludger, Rueschendorf, Ludger, Neininger, Ralph, Rüschendorf, Ludger . Random Structures & Algorithms 1999. 15 (1) :25-41

Locate this article in:

Bibtex

@article{CIS-159668,
  Author = {Ruschendorf, Ludger and Rueschendorf, Ludger and Neininger, Ralph and Rüschendorf, Ludger},
  Title = {On the internal path length of $d$-dimensional quad trees},
  Journal = {Random Structures & Algorithms},
  Volume = {15},
  Number = {1},
  Year = {1999},
  Pages = {25--41},
  Keywords = {}
}

Similar articles